# SDR SWIA201743116

- Difficulty date: February 23, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 42,962 hours, 35,671 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IBD FLAP VANE LEADING EDGE CHAFED APPROXIMATELY 6 INCHES FROM FROM THE IBD EDGE. REMOVED AND REPLACED THE VANE LEADING EDG IAW SRM.
